| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140)
| Date of Event |
02/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens (lal, sn (b)(6), +18.0d) was explanted from the right eye (od) due to ghosting and shadowing secondary to uncorrected refractive error.A toric intra-ocular lens from another manufacturer was implanted as a replacement.Rxsight's first awareness of this event was on 02/19/2024.Reference report #3012712027-2024-00040 for the report on the left eye (os).